# SDR DALA2016032902454

- Difficulty date: March 27, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 54,950 hours, 29,813 cycles
- System (JASC): 2250 · Aerodynamic Load Alleviating
- Part: Control Unit
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT APPROXIMATELY 5 KNOTS DUE TO AN ACS FAULT ON EOAP.   MESSAGE EXTINGUISHED WHEN THROTTLES WERE RETURNED TO IDLE AND ENGINE SPOOLED DOWN.  MAINTENANCE PERFORMED A FAULT REVIEW OF ACS AND DFGS.  REPLACED THE ACU IAW AMM.  REPLACED LT MCDU IAW AMM.  BOTH RTS GO.
